# SDR SWIA201230441

- Difficulty date: March 27, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,892 hours, 20,470 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE SKIN WORN TO LIMITS.  (C-CHECK)  REPLACED LEFT AILERON UPPER LEADING EDGE SKIN.
